Information about Mefenamic Acid + Paracetamol
Mefenamic Acid + Paracetamol Uses
How Mefenamic Acid + Paracetamol works
Mefenamic Acid + Paracetamol is a combination of two medicines: Mefenamic Acid and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Common side effects of Mefenamic Acid + Paracetamol
Nausea, Vomiting, Diarrhea, Indigestion, Loss of appetite, Heartburn
Available Medicine for Mefenamic Acid + Paracetamol
MeftagesicBlue Cross Laboratories Ltd
₹30 to ₹605 variant(s)
Meftal-ForteBlue Cross Laboratories Ltd
₹44 to ₹1022 variant(s)
Pacimol MFIpca Laboratories Ltd
₹41 to ₹683 variant(s)
MefkindMankind Pharma Ltd
₹43 to ₹505 variant(s)
Sumo L PlusAlkem Laboratories Ltd
₹67 to ₹822 variant(s)
Duoflam DSManeesh Pharmaceuticals Ltd
Dolopar MMicro Labs Ltd
₹56 to ₹572 variant(s)
Febrinil MManeesh Pharmaceuticals Ltd
Nam Safe PlusLincoln Pharmaceuticals Ltd
Nam Safe-ForteLincoln Pharmaceuticals Ltd
Expert advice for Mefenamic Acid + Paracetamol
- Mefenamic Acid + Paracetamol is used to reduce pain and swelling in various conditions.
- Take it with food to prevent an upset stomach.
- It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
- If you get diarrhea while taking this medicine, stop taking it and consult your doctor.
- Avoid consuming alcohol while taking Mefenamic Acid + Paracetamol as it can cause excessive drowsiness and increase your risk of stomach problems.
- Your doctor may regularly monitor your kidney function, liver function and levels of blood components if you are taking this medicine for long-term treatment.
- Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.